# SDR UPS08M52450

- Difficulty date: May 21, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 39,283 hours, 7,983 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C LT WING L/E FIXED PANEL SUPPORT LOWER STRINGER FOUND CRACKED AT WING STA YORS AS MARKED, JUST O/B OF SLAT DRIVE MECHANISM.  FABRICATED AND INSTALLED DOUBLER IAW MD11 SRM 57-10-00 FIG 18, 51-31-01, AND 51-21-01.
